# SDR VTZA96362

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41031
- Engine: Garrtt TPE33114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flame Out
- Location: Left
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

LGA/IAD - FLT 6532 - DURING TAXI AT 1215 HRS ON 9-6-96, RETURNED TO GATE DUE TO LT ENGINE FLAMED OUT AFTER LANDING GOING TO GATE.  MAINTENANCE GROUND RAN AIRCRAFT AND NOTED NO DEFECTS AND COULD NOT DUPLICATE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
